26565 articles – 20400 Notices  [english version]
.:. Consultation > Derniers dépôts .:.
30 documents classés par :
1 - 2 Page Suivante Page Finale
fulltext access A random shock model with mixed effect, including competing soft and sudden failures, and dependence
Mercier S. et al
Methodology and Computing in Applied Probability (2014) Published Online [hal-01059774 - version 1]
fulltext access Trigonométrie pythagoricienne
Perrine S.
[hal-01006059 - version 4] (01/09/2014)
Upper bounds on the size of grain-correcting codes
Kashyap N. et al
IEEE Transactions on Information Theory 60, 8 (2014) 4699--4709 [hal-01059623 - version 1]
fulltext access Non-vanishing and sign changes of Hecke eigenvalues for Siegel cusp forms of genus two (with an Appendix by E. Kowalski and A. Saha)
Royer E. et al
[hal-01002371 - version 2] (01/09/2014)
fulltext access A direct proof of Malus' theorem using the symplectic structure of the set of oriented straight lines
Marle C.-M.
[hal-01059542 - version 1] (01/09/2014)
fulltext accessible on an other server Synchronization properties of random piecewise isometries
Gorodetski A. et al
[hal-01059524 - version 1] (01/09/2014)
fulltext accessible on an other server Graphical Calculus for the Double Affine Q-Dependent Braid Group
Burella G. et al
[cea-01059518 - version 1] (01/09/2014)
fulltext accessible on an other server Exactly conserved quasilocal operators for the XXZ spin chain
Pereira R.G. et al
[cea-01059514 - version 1] (01/09/2014)
Les actes de parole de l'enseignant : déterminants et révélateurs de sa pratique
Roditi E.
Spirale - Revue de Recherches en Éducation 54 (2014) 85-101 [halshs-01059376 - version 1]
Inégalités sociales et apprentissages en mathématiques : les énoncés des exercices seraient-ils eux-mêmes différenciateurs ?
Ayala J. et al
Recherches en Didactiques 17 (2014) 45-64 [halshs-01059375 - version 1]
fulltext access Hölder regularity of solutions for Schrödinger operators on stratified spaces
Akutagawa K. et al
[hal-01059372 - version 1] (2014-08-30)
fulltext access A monotonicity formula for minimal sets with a sliding boundary condition
David G.
[hal-01059316 - version 1] (29/08/2014)
fulltext accessible on an other server Finite-volume Hyperbolic 3-Manifolds contain immersed Quasi-Fuchsian surfaces
Baker M. D. et al
[hal-01059307 - version 1] (29/08/2014)
fulltext accessible on an other server Wasserstein Distance and the Rectifiability of Doubling Measures: Part I
Azzam J. et al
[hal-01059219 - version 1] (29/08/2014)
fulltext accessible on an other server Oscillatory and localized perturbations of periodic structures and the bifurcation of defect modes
Duchêne V. et al
[hal-01059211 - version 1] (29/08/2014)